Alert archive / New Mexico / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 207, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 16, 2005, 3:57 PM MDT for Eddy County, New Mexico. It was in force for 63 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2005, 3:57 PM MDT (21:57 UTC)
- Expired
- Jun 16, 2005, 5:00 PM MDT
- In force
- 63 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
County Eddy County, NM
The radar
The Holloman AFB radar (KHDX), 186 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 4:08 PM MDT | HAIL 1 | 7 N Carlsbad, NM | QUARTER HAIL SIX MILES TO THE EAST OF BRANTLEY DAM. |
| Jun 16, 4:11 PM MDT | HAIL 1 | 8 Ne Carlsbad, NM | PENNIES TO QUARTERS WERE FALLING. |
| Jun 16, 4:15 PM MDT | FUNNEL CLOUD | 2 N Carlsbad, NM | QUICKLY WENT BACK UP INTO THE WALL CLOUD. |
| Jun 16, 4:15 PM MDT | HAIL 1.25 | Lakewood, NM | HAIL DAMAGED 300 PECAN TREES IN A GROVE ALONG WITH HAY BALES ACROSS RANCH. LASTED FOR ABOUT 20 MINUTES. |
| Jun 16, 4:17 PM MDT | HAIL 1.75 | 10 Ne Carlsbad, NM | ALONG COUNTY ROAD 30. |
| Jun 16, 4:22 PM MDT | HAIL 2.5 | 12 Ne Carlsbad, NM | COVERING GROUND ALONG COUNTY ROAD 30. HAIL WAS WIND-SWEPT. |
| Jun 16, 4:34 PM MDT | TSTM WND GST 80 | 12 Ne Carlsbad, NM | SWEPT HAIL SIDEWAYS. |
| Jun 16, 4:34 PM MDT | HAIL 0.75 | 12 Ne Carlsbad, NM | ALONG COUNTY ROAD 30. |
| Jun 16, 4:44 PM MDT | HAIL 1 | 8 Ne Carlsbad, NM | ALONG COUNTY ROAD 34 WITH A FOOT OF WATER COVERING ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 10.0 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 407 J/kg
- Mixed-layer CIN
- -389 J/kg
- Mixed-layer LCL
- 1657 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMAF 162158 SVRMAF NMC015-162300- /O.NEW.KMAF.SV.W.0207.050616T2157Z-050616T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 357 PM MDT THU JUN 16 2005 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL EDDY COUNTY IN SOUTHEAST NEW MEXICO * UNTIL 500 PM MDT * AT 352 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED OVER LAKEWOOD...OR 14 MILES NORTH OF CARLSBAD...MOVING EAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... AVALON... CARLSBAD NORTH... LAKEWOOD... THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL IN LAKEWOOD. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3273 10438 3251 10445 3233 10400 3267 10388 $$
5 follow-up statements
000 WWUS54 KMAF 162210 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 508 PM CDT THU JUN 16 2005 NMC015-162300- /O.CON.KMAF.SV.W.0207.000000T0000Z-050616T2300Z/ EDDY- 408 PM MDT THU JUN 16 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 500 PM MDT FOR CENTRAL EDDY COUNTY... AT 405 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO DETECT A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL SIX MILES EAST OF THE BRANTLEY DAM. THE STRONGEST PART OF THE STORM IS LOCATED 8 MILES TO THE SOUTHEAST OF LAKEWOOD...OR 9 MILES NORTH OF THE CITY OF CARLSBAD...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE... CARLSBAD NORTH... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. IF YOU ARE IN THE PATH OF THIS STORM... TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3273 10438 3251 10445 3233 10400 3267 10388 $$
000 WWUS54 KMAF 162219 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 514 PM CDT THU JUN 16 2005 NMC015-162300- /O.CON.KMAF.SV.W.0207.000000T0000Z-050616T2300Z/ EDDY- 414 PM MDT THU JUN 16 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 500 PM MDT FOR CENTRAL EDDY COUNTY... AT 409 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO DETECT A SEVERE THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL 8 MILES NORTHEAST OF CARLSBAD ALONG HIGHWAY 30. THE STRONGEST PART OF THE STORM IS LOCATED 8 MILES TO THE SOUTHEAST OF LAKEWOOD...OR 9 MILES NORTH OF THE CITY OF CARLSBAD...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE... THE NORTH SIDE OF CARLSBAD... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL INCLUDING GOLF BALL SIZE HAIL 10 MILES NORTHEAST OF CARLSBAD ALONG HIGHWAY 30. IF YOU ARE IN THE PATH OF THIS STORM... TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3273 10438 3251 10445 3233 10400 3267 10388 $$
000 WWUS54 KMAF 162230 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 525 PM CDT THU JUN 16 2005 NMC015-162300- /O.CON.KMAF.SV.W.0207.000000T0000Z-050616T2300Z/ EDDY- 425 PM MDT THU JUN 16 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 500 PM MDT FOR CENTRAL EDDY COUNTY... AT 422 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING LARGE DAMAGING HAIL UP TO TENNIS BALLS 12 MILES TO THE NORTHEAST OF CARLSBAD ALONG HIGHWAY 30. REPORTS ALSO INDICATE TENNIS BALL SIZE HAIL COVERING THE GROUND. THIS STRONGEST PART OF THE STORM WAS LOCATED 3 MILES NORTHWEST OF AVALON...OR 9 MILES NORTH OF CARLSBAD...MOVING EAST AT 15 MPH. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE... AVALON...AND THE NORTH SIDE OF CARLSBAD. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. IF YOU ARE IN THE PATH OF THIS STORM... TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3273 10438 3251 10445 3233 10400 3267 10388 $$
000 WWUS54 KMAF 162239 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 536 PM CDT THU JUN 16 2005 NMC015-162300- /O.CON.KMAF.SV.W.0207.000000T0000Z-050616T2300Z/ EDDY- 436 PM MDT THU JUN 16 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 500 PM MDT FOR CENTRAL EDDY COUNTY... AT 431 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO DETECT A SEVERE THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR AVALON...OR 7 MILES NORTH OF CARLSBAD...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...CENTRAL EDDY COUNTY. THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. AT 434 PM MDT...TRAINED SPOTTERS ESTIMATED A GUST OF 80 MPH WINDS 12 MILES TO THE NORTHEAST OF CARLSBAD ALONG HIGHWAY 30 WITH PENNY HAIL AS THE STORM MOVES EAST. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3273 10438 3251 10445 3233 10400 3267 10388 $$
000 WWUS54 KMAF 162249 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 546 PM CDT THU JUN 16 2005 NMC015-162300- /O.CON.KMAF.SV.W.0207.000000T0000Z-050616T2300Z/ EDDY- 446 PM MDT THU JUN 16 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 500 PM MDT FOR CENTRAL EDDY COUNTY... AT 443 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO DETECT A SEVERE THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR AVALON...OR 6 MILES NORTH OF CARLSBAD...MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE... AVALON... THE NORTH SIDE OF THE CITY OF CARLSBAD... U.S. 180 AND 62... AT 444 PM MDT...TRAINED SPOTTERS REPORTED QUARTER SIZE HAIL ALONG HIGHWAY 34...8 MILES NORTHEAST OF CARLSBAD...WITH A FOOT OF WATER ACROSS THE ROADWAY. MOTORISTS IN THE PATH OF THIS STORM SHOULD PULL OVER IMMEDIATELY. TURN AROUND...DON/T DROWN. THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS UP TO 80 MPH AND LARGE DAMAGING HAIL UP TO TENNIS BALL SIZE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3273 10438 3251 10445 3233 10400 3267 10388 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 12:57 PM MDT, 3 hours earlier.
Area forecast discussion, Jun 16, 12:57 PM MDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 157 PM CDT THU JUN 16 2005 .SHORT TERM... MID LEVEL THERMAL RIDGE EXTENDS N FROM NRN MEXICO THRU CENTRAL NM MTN CHAIN. CONVECTION IS SLOW TO DEVELOP IN MTNS WHILE TENDING TO DISSIPATE AS IT MOVES E AWAY FROM HEAT SOURCE. HIGH BASED -SHRA/-TSRA ACRS WRN AREAS COULD PRODUCE GUSTY WINDS AND A FEW DRY LIGHTNING STRIKES - DUNKEN RAWS 94/39. FARTHER E ACRS THE PLAINS OF SE NM/PB LOW LEVEL CONVERGENCE IS MINIMAL AT BEST AND MSAS ACTUALLY DEPICTS LOW LEVEL DIVERGENCE. AS OF 19Z MODIFIED 12Z KMAF SOUNDING REFLECTS -70 J/KG BTWN 75H-65H THAT WILL HAVE TO BE OVERCOME. AS TEMPS RISE DWPNTS ARE SLOWLY FALLING (ETA SFC MSTR TOO HIGH) THUS EXPECT CAP WON/T BREAK ACRS PB. STEERING FLOW FAVORS CONVECTION THAT DOES DEVELOP TO MOVE EAST INTO ADJACENT PLAINS AND THUS HAVE INCLUDED 10-20 PCT POPS THIS EVENING W OF KMAF. LOW TEMPS TRENDING UP WITH L70S EXPECTED ACRS PB. .LONG TERM... MAIN QUESTION FOR THIS WEEKEND IS HOW HOT IT WILL GET. MID/UPPER RIDGE FIRMLY IN PLACE OVER THE AREA WILL ONLY INTENSIFY AND SLOWLY MEANDER AROUND THE SOUTHWEST U.S. OVER THE WEEKEND. THIS WILL ALLOW TEMPERATURES TO CONTINUE TO WARM IN THE LOWER AND MID LEVELS. WE WILL APPROACH THE RECORD HIGHS FOR FRIDAY THROUGH SUNDAY AT MIDLAND WHICH ARE 106/107/107 RESPECTIVELY...BUT DO NOT THINK WE WILL SET ANY NEW RECORDS. FRIDAY WOULD BE THE BEST CHANCE...BUT IT STILL LOOKS LIKE WE WOULD MORE LIKELY TIE THE 106 THAN ACTUALLY GET HOTTER. THIS IS ALL ASSUMING FULL SUN AS WELL...SO A DEGREE MAY BE TAKEN OFF EXPECTED HIGHS FOR POSSIBLE SCATTERED CU ANYWAY. OVER THE WEEKEND...SFC TEMPERATURES WILL STAY VERY HOT OVER THE AREA. AT THE SAME TIME...700MB TEMPERATURES WARM TO GREATER THAN 17 DEGREES CELSIUS...WHICH PRESENTS A SIGNIFICANT CAP FOR THUNDERSTORMS TO OVERCOME. HOWEVER...TODAY WE HAVE SEEN THUNDERSTORMS DEVELOP... LIKELY WITH DRY LIGHTNING...NEAR DUNKEN NEW MEXICO. SO AS SURFACE TEMPERATURES CONTINUE TO WARM...ISOLATED THUNDERSTORMS CANNOT BE RULED OUT WITH THE ADDITIONAL POSSIBILITY OF DRY LIGHTNING...MAINLY IN THE MOUNTAINOUS AREAS AND ADJACENT PLAINS...AS DEWPOINTS ARE EXPECTED TO FALL INTO THE 20S AND 30S OVER THE WESTERN 1/2 OF THE CWA. HAVE ADJUSTED WEATHER...POP...DEWPOINT...AND SKY GRIDS SLIGHTLY... BUT OTHERWISE HAVE MADE VERY FEW ADJUSTMENTS TO THE FORECAST AS THE EXPECTED HOT TEMPERATURES REMAIN IN THE FORECAST. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 72 104 75 103 / 10 0 0 0 CARLSBAD NM 66 107 70 107 / 20 10 10 10 DRYDEN TX 71 103 73 101 / 10 0 0 0 FORT STOCKTON TX 73 107 75 104 / 10 10 10 10 GUADALUPE PASS TX 68 101 72 101 / 20 10 10 10 HOBBS NM 65 106 71 105 / 20 10 10 10 MARFA TX 60 97 60 96 / 10 10 10 10 MIDLAND INTL AIRPORT TX 72 105 75 104 / 10 0 0 0 ODESSA TX 72 106 75 104 / 10 0 0 0 WINK TX 74 112 73 110 / 10 0 0 0 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 49/20
Hazardous weather outlook, Jun 16, 1:08 PM MDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 208 PM CDT THU JUN 16 2005 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-171908- ANDREWS-BIG BEND AREA-BORDEN-CENTRAL LEA COUNTY-CRANE- DAVIS/APACHE MOUNTAINS AREA-DAWSON-ECTOR-EDDY COUNTY PLAINS-GAINES- GLASSCOCK-GUADALUPE MOUNTAINS-GUADALUPE MOUNTAINS OF EDDY COUNTY- HOWARD-LOVING-MARFA PLATEAU-MARTIN-MIDLAND-MITCHELL- NORTHERN LEA COUNTY-PECOS-PRESIDIO VALLEY-REAGAN- REEVES COUNTY AND UPPER TRANS PECOS-SCURRY-SOUTHERN LEA COUNTY- TERRELL-UPTON-VAN HORN AND HIGHWAY 54 CORRIDOR-WARD-WINKLER- 208 PM CDT THU JUN 16 2005 (108 PM MDT THU JUN 16 2005) THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST TEXAS AND SOUTHEASTERN NEW MEXICO. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE MOUNTAINS AND ADJACENT PLAINS. AS HIGH BASED THUNDERSTORMS DEVELOP NEAR THE MOUNTAINS AND MOVE EAST THEY HAVE THE POTENTIAL TO PRODUCE A FEW DRY LIGHTNING STRIKES AND GUSTY OUTFLOW WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY DAYTIME HIGHS WILL EXCEED 100 DEGREES ACROSS MANY AREAS OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO THROUGH THE WEEKEND...WITH AFTERNOON TEMPERATURES REACHING 110 DEGREES ALONG THE RIO GRANDE AND THE UPPER TRANS PECOS REGIONS OF WEST TEXAS FRIDAY AND SATURDAY. IF POSSIBLE...SPEND TIME INDOORS IN AIR CONDITIONED FACILITIES. IF YOU PLAN TO BE OUTSIDE...AVOID PROLONGED EXPOSURE OR STRENUOUS PHYSICAL ACTIVITY. DRINK PLENTY OF WATER OR OTHER NON ALCOHOLIC OR NON CAFFEINATED BEVERAGES. WEAR LIGHTWEIGHT...LIGHT COLORED...AND LOOSE FITTING CLOTHING. WEAR A HAT TO SHIELD YOURSELF FROM THE SUN...AND USE A SUN SCREEN TO REDUCE CHANCES OF SUNBURN. LASTLY... ENSURE YOUR OUTDOOR PETS HAVE AMPLE WATER AND SHADE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT (LOWER CASE) HTTP://WWW.WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Jun 16, 2:48 PM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 348 PM CDT THU JUN 16 2005 NMZ028-162145- EDDY COUNTY PLAINS NM- 248 PM MDT THU JUN 16 2005 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL EDDY COUNTY. A STRONG THUNDERSTORM WAS LOCATED 12 MILES NORTHWEST OF SEVEN RIVERS AT 248 PM MDT...MOVING EAST AT 10 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
Local storm report, Jun 16, 3:30 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
430 PM CDT THU JUN 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM HAIL LAKEWOOD 32.62N 104.35W
06/16/2005 0.75 INCH EDDY NM PUBLIC
MARBLE AND PENNY SIZE HAIL FALLING IN LAKEWOOD JUST EAST
OF U.S. 285.
&&
02Local storm report, Jun 16, 3:54 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
454 PM CDT THU JUN 16 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM HAIL LAKEWOOD 32.62N 104.35W
06/16/2005 1.00 INCH EDDY NM TRAINED SPOTTER
QUARTER SIZE HAIL FALLING IN LAKEWOOD.
&&
02The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 2:58 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 62 min |
| Jun 16, 4:36 PM MDT | Flash Flood Warning | MAF | Eddy | 3 hr |
| Jun 16, 4:54 PM MDT | Severe Thunderstorm Warning | MAF | Eddy | 66 min |
| Jun 16, 5:55 PM MDT | Severe Thunderstorm Warning | MAF | Eddy, Lea | 70 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.